Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 64, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 16, 2023, 5:28 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2023, 5:28 PM CDT (22:28 UTC)
- Expired
- Mar 16, 2023, 6:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 146 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 635 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 679 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
101
WUUS54 KTSA 162228
SVRTSA
OKC121-127-162315-
/O.NEW.KTSA.SV.W.0064.230316T2228Z-230316T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
528 PM CDT Thu Mar 16 2023
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Pushmataha County in southeastern Oklahoma...
South central Pittsburg County in southeastern Oklahoma...
* Until 615 PM CDT.
* At 528 PM CDT, severe thunderstorms were located along a line
extending from near Daisy to 4 miles east of Lane, moving east at
55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Antlers... Clayton...
Albion... Clayton Lake State Park...
Snow... Tuskahoma...
Stanley... Moyers...
Nashoba... Kiamichi...
Kosoma... Kellond...
Dunbar... Cloudy...
Eubanks... Darwin...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9582
3465 9579 3467 9509 3423 9530 3422 9578
TIME...MOT...LOC 2228Z 269DEG 47KT 3456 9573 3429 9591
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
415
WWUS54 KTSA 162251
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
551 PM CDT Thu Mar 16 2023
OKC121-162301-
/O.CAN.KTSA.SV.W.0064.000000T0000Z-230316T2315Z/
Pittsburg OK-
551 PM CDT Thu Mar 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PITTSBURG COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area, therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
LAT...LON 3429 9578 3460 9558 3460 9551 3466 9551
3467 9509 3423 9540 3422 9578
TIME...MOT...LOC 2251Z 259DEG 32KT 3463 9547 3454 9553 3429 9570
$$
OKC127-162315-
/O.CON.KTSA.SV.W.0064.000000T0000Z-230316T2315Z/
Pushmataha OK-
551 PM CDT Thu Mar 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL PUSHMATAHA COUNTY...
At 551 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Clayton to 3 miles west of
Stanley to 3 miles northwest of Kellond, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Antlers... Clayton...
Albion... Clayton Lake State Park...
Snow... Tuskahoma...
Stanley... Moyers...
Kiamichi... Kosoma...
Kellond... Dunbar...
Eubanks... Darwin...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3429 9578 3460 9558 3460 9551 3466 9551
3467 9509 3423 9540 3422 9578
TIME...MOT...LOC 2251Z 259DEG 32KT 3463 9547 3454 9553 3429 9570
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$198
WWUS54 KTSA 162304
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
604 PM CDT Thu Mar 16 2023
OKC127-162315-
/O.CON.KTSA.SV.W.0064.000000T0000Z-230316T2315Z/
Pushmataha OK-
604 PM CDT Thu Mar 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL PUSHMATAHA COUNTY...
At 604 PM CDT, severe thunderstorms were located along a line
extending from near Tuskahoma to near Clayton Lake State Park to 7
miles southeast of Kosoma, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Antlers... Clayton...
Albion... Clayton Lake State Park...
Stanley... Snow...
Kiamichi... Kellond...
Tuskahoma... Kosoma...
Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3448 9551 3466 9540 3467 9509 3423 9540
3422 9571
TIME...MOT...LOC 2304Z 269DEG 47KT 3463 9527 3454 9533 3429 9550
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:25 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 16, 1:25 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
125 PM CDT Thu Mar 16 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 125 PM CDT Thu Mar 16 2023
Cold front is currently moving into western sections of Pawnee
and Osage counties this afternoon. Gusty winds at 40 to 45 mph
will be possible across portions of eastern Oklahoma both ahead
and behind the front, therefore a wind advisory has been issued
for aforementioned area through tonight.
A narrow tongue of surface based instability has develop directly
ahead of frontal boundary as low level moisture continues to surge
north. A few storms currently moving into northeast Oklahoma have
the potential to become severe with marginally severe hail and
damaging winds the main threats.
The greater severe weather threat will develop later this afternoon
across southeast Oklahoma as atmosphere continues to destabilize.
There is a low chance for a discrete supercell to develop ahead of
the front across far southeast Oklahoma. The more likely scenario is
storms will quickly become linear as cold front rapidly moves into
the CWA. Again, main threats are large hail and damaging winds,
but a tornado threat will persist, even within the main convective
line. Any severe threat will end by mid evening as the front shifts
east.
&&
.LONG TERM...
(Friday through Thursday)
Issued at 125 PM CDT Thu Mar 16 2023
Unseasonably cold weather is expected behind the front front
Friday and especially over the weekend as another shot of colder
arctic air builds over the region. The mean last occurrence for a
killing freeze (24 degrees) is March 6th for Tulsa, although some
areas are later. Freeze watches and warnings may be required,
especially north of I-40 where temperatures will drop off into the
mid to upper teens by Sunday morning. A few showers are possible
by mid week with precipitation chances increasing around the
Thursday time frame with the next cold front.
&&
.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Thu Mar 16 2023
Widespread southerly winds will remain into the early afternoon
with gusts of 25-30 kts at all TAF sites. Showers and isolated
thunderstorms will be possible at all locations as well. A cold
front will increase the thunderstorm risk for northeast OK TAF
locations between 19-21Z with marginally severe hail and wind
possible. The cold front will then affect KMLC and the northwest
AR TAF locations from 21-01Z this afternoon. Behind the cold
front, winds will switch to the northwest with gusts of 25-35 kts
and a drying trend.
In terms of cloud cover, low CIGs of 1-2 kft can be expected,
perhaps lowering to 0.5-1.5 kft during frontal passage. Some
visibility reductions will also occur during the heavier rainfall,
down to 2-3 SM. CIGs will gradually lift with no additional vis
reductions for the evening and overnight hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 29 51 27 44 / 20 0 0 0
FSM 34 52 32 49 / 80 0 0 0
MLC 32 50 30 49 / 30 0 0 0
BVO 26 51 23 43 / 30 0 0 0
FYV 27 48 27 43 / 70 0 0 0
BYV 28 46 27 41 / 90 0 0 0
MKO 30 49 30 44 / 30 0 0 0
MIO 27 47 25 39 / 40 0 0 0
F10 30 50 30 46 / 20 0 0 0
HHW 36 51 34 53 / 90 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 AM CDT Friday for OKZ049-053>067-071-073-
075.
AR...None.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...06Hazardous weather outlook, Mar 16, 5:16 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 516 PM CDT Thu Mar 16 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 516 PM CDT Thu Mar 16 2023 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Limited. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms will remain possible across parts of far southeast Oklahoma until around sunset as a strong cold front moves across the area. Large hail and damaging winds will be the main threats, but an isolated tornado also remains possible, especially near the Red River. North winds will gust to over 40 miles an hour at times across parts of eastern Oklahoma through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY and SATURDAY...High Wind Potential. SUNDAY...No Hazards. MONDAY through WEDNESDAY...High Wind Potential. EXTENDED DISCUSSION... Unseasonably cold weather is expected this weekend with a widespread hard freeze likely Saturday and Sunday nights. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 16, 2:00 PM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Mar 16 2023
OKZ066-067-070-161930-
Muskogee OK-Okmulgee OK-Wagoner OK-
200 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of southwestern
Wagoner, northeastern Okmulgee and northwestern Muskogee Counties
through 230 PM CDT...
At 159 PM CDT, Doppler radar indicated a strong thunderstorms within
a lin from Hectorville to Preston, moving east northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Okmulgee... Haskell...
Bald Hill... Preston...
Stonebluff... Jamesville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3586 9584 3586 9582 3587 9580 3591 9566
3571 9558 3562 9606 3579 9606
TIME...MOT...LOC 1859Z 256DEG 31KT 3570 9596
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Mar 16, 2:16 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT Thu Mar 16 2023
OKZ057-061>063-067-161945-
Craig OK-Rogers OK-Delaware OK-Mayes OK-Wagoner OK-
216 PM CDT Thu Mar 16 2023
...Strong thunderstorms will impact portions of southeastern Craig,
southeastern Rogers, northwestern Delaware, Mayes and central Wagoner
Counties through 245 PM CDT...
At 215 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles east of Adair to 3 miles south of Coweta.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wagoner... Pryor...
Coweta... Pryor Creek...
Chouteau... Inola...
Locust Grove... Salina...
Langley... Adair...
Ketchum... Spavinaw...
Disney... Pensacola...
Hoot Owl... Cherokee State Park...
Spavinaw State Park... Sportsmen Acres Community...
Strang... Mazie...
This includes Interstate 44 near mile marker 270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3659 9488 3592 9530 3590 9576 3592 9576
3649 9531
TIME...MOT...LOC 1915Z 243DEG 46KT 3644 9523 3591 9566
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 16, 2:33 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
233 PM CDT Thu Mar 16 2023
OKZ066-067-070-071-162000-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
233 PM CDT Thu Mar 16 2023
...Strong thunderstorms will impact portions of north central
McIntosh, southeastern Wagoner, east central Okmulgee and
northwestern Muskogee Counties through 300 PM CDT...
At 233 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Porter to 3 miles northwest of
Boynton to 2 miles northwest of Grayson. Movement was east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Muskogee... Haskell...
Morris... Okay...
Porter... Taft...
Boynton... Council Hill...
Tullahassee... Wainwright...
Summit... Redbird...
Hitchita... Jamesville...
Eram... Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3570 9578 3591 9557 3593 9527 3592 9528
3590 9528 3589 9527 3559 9548 3545 9569
3554 9597
TIME...MOT...LOC 1933Z 290DEG 20KT 3591 9552 3568 9570 3554 9589
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 16, 3:09 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
309 PM CDT Thu Mar 16 2023
OKZ065-066-071-162045-
Okmulgee OK-Okfuskee OK-McIntosh OK-
309 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of west central
McIntosh, southwestern Okmulgee and southeastern Okfuskee Counties
through 345 PM CDT...
At 309 PM CDT, Doppler radar indicated a strong thunderstorm over
Okemah, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Okmulgee... Okemah...
Henryetta... Weleetka...
Dewar... Schulter...
Bearden... Clearview...
Pharoah... Bryant...
This includes Interstate 40 in Oklahoma between mile markers 216 and
243.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3562 9588 3533 9589 3529 9611 3529 9637
3552 9638
TIME...MOT...LOC 2009Z 262DEG 43KT 3545 9628
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 5:09 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
509 PM CDT Thu Mar 16 2023
OKZ070-073-074-162245-
Haskell OK-Pittsburg OK-Muskogee OK-
509 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of southwestern
Haskell, northeastern Pittsburg and southeastern Muskogee Counties
through 545 PM CDT...
At 509 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
east of Arrowhead State Park, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Stigler... Quinton...
Whitefield... Kinta...
Canadian... Arrowhead State Park...
Briartown... Enterprise...
Blocker... Lequire...
Featherston... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3530 9535 3536 9515 3509 9503 3503 9560
3520 9565
TIME...MOT...LOC 2209Z 257DEG 49KT 3514 9554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 5:10 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
510 PM CDT Thu Mar 16 2023
OKZ073-075-162245-
Pittsburg OK-Latimer OK-
510 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of northwestern Latimer
and central Pittsburg Counties through 545 PM CDT...
At 510 PM CDT, Doppler radar indicated a strong thunderstorm near
Krebs, moving east at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Mcalester... Wilburton...
Krebs... Alderson...
Blocker... Robbers Cave State Park...
Dow... Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3502 9581 3510 9535 3506 9535 3506 9530
3492 9525 3484 9576
TIME...MOT...LOC 2210Z 257DEG 49KT 3495 9570
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:08 PM CDT | Special Weather Statement | TSA | Osage | 67 min |
| Mar 16, 12:27 PM CDT | Wind Advisory | TSA | Choctaw, Craig, Creek, Delaware, Haskell, Latimer and 14 more | 15 hr |
| Mar 16, 12:47 PM CDT | Special Weather Statement | TSA | Creek | 28 min |
| Mar 16, 12:49 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Mar 16, 1:14 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Mar 16, 1:33 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Mar 16, 1:41 PM CDT | Special Weather Statement | TSA | Rogers | 34 min |
| Mar 16, 2:00 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Mar 16, 2:16 PM CDT | Special Weather Statement | TSA | Mayes, Wagoner | 29 min |
| Mar 16, 2:33 PM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 16, 3:09 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Mar 16, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 31 min |
| Mar 16, 5:09 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Mar 16, 5:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Mar 16, 5:31 PM CDT | Special Weather Statement | TSA | Pittsburg | 14 min |
| Mar 16, 5:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 52 min |
| Mar 16, 6:38 PM CDT | Special Weather Statement | TSA | Choctaw | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.